# SDR ASAA2025091260935

- Difficulty date: September 12, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 40,738 hours, 12,607 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550616
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, AT STA.986.5 AND RBL.43 UPPER CHORD OF FLOOR BEAM HAS A CORRODED FASTENER HOLE. GROUNDED - YES. REMOVED DAMAGE IAW B737-900ER SRM 53-70-51-2R-6 PERFORMED HFEC CUT AND MAT. ID, ROTO PEEN, HEAT TREATED, FABRICATED, APPLIED PROTECTIVE TREATMENT AND INSTALLED DOUBLER, STRAP, AND FILLER IAW B737-900 SRM 53-70-51-2R-6, CATEGORY A REPAIR.
